Mathematical Sciences

Lund University

Title Global existence for fully parabolic boundary value problems
Authors Adrian Constantin, J Escher
Alternative Location, Restricted Access
Publication NoDEA : Nonlinear Differential Equations and Applications
Year 2006
Volume 13
Issue 1
Pages 91 - 118
Document type Article
Status Published
Quality controlled Yes
Language eng
Publisher Birkhäuser Basel
Abstract English We present some results on the global existence of classical solutions for quasilinear parabolic equations with nonlinear dynamic boundary conditions in bounded domains with a smooth boundary.
Keywords dynamic boundary, global solutions, quasilinear parabolic equations, condition,
ISBN/ISSN/Other ISSN: 1021-9722